# SDR DXTA2008120303387

- Difficulty date: December 3, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N962QS
- Make and model: Cessna 750
- Aircraft serial: 7500126
- Aircraft time: 7,976 hours, 4,855 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: EM407010
- Part serial: 257
- Condition: Inoperative
- Location: Pitch Feel
- Part time: 997 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ACCELERATING BETWEEN 200 AND 250 PITCH FELL FAIL CAS MESSAGE ILLUMINATED.  REMOVED ACTUATOR AND INSTALLED COMPLETED PITCH FEEL SYS FUNCTIONAL TEST, FOUND NORMAL.  WORK DONE IAW MM CHAPTER 27-30-00 AND 27-33-00.
